Alert archive / Tennessee / River Flood Warnings in 2020
River Flood Warning 4, NWS Nashville, TN
NWS Nashville, TN issued this river flood warning at Feb 6, 2020, 1:43 PM CST for Hickman County, Tennessee. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Feb 6, 2020, 1:43 PM CST (19:43 UTC)
- Expired
- Feb 9, 2020, 3:50 PM CST
- In force
- 3 days
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Hickman County, TN
The radar
The Nashville radar (KOHX), 101 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Duck River at Centerville (CNVT1). The gauge peaked at 25.22 ft at Feb 8, 2020, 1:00 AM CST.
- Action stage
- 17 ft
- Minor stage
- 22 ft
- Moderate stage
- 25 ft
- Major stage
- 32 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03601990, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
786 WGUS44 KOHX 061943 FLWOHX Bulletin - Immediate Broadcast Requested Flood Warning National Weather Service Nashville TN 143 PM CST Thu Feb 6 2020 ...The National Weather Service in Nashville has issued a Flood Warning for the following rivers in Middle Tennessee... Duck River At Centerville affecting Hickman County . Heavy rainfall has caused area rivers to rise significantly. This includes the Duck River At Centerville. The river will reach flood stage today and stay in flood through the weekend. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid flooded areas along the river...And move personal belongings to higher ground. Never drive through flooded roads as the depth of water may be too great to pass...Even in trucks or sport utility vehicles. If you come across a flooded road...Turn around don't drown. Stay tuned to NOAA weather radio or other local media for further information from the National Weather Service. && TNC081-070742- /O.NEW.KOHX.FL.W.0004.200206T1943Z-200210T1200Z/ /CNVT1.2.ER.200206T1937Z.200208T0000Z.200210T0808Z.NO/ 143 PM CST Thu Feb 6 2020 The National Weather Service in Nashville has issued a * Flood Warning for The Duck River At Centerville * From this afternoon until Monday morning. * At 1 PM Thursday the stage was...21.6 feet * Moderate flooding is forecast. * Flood stage is 22.0 feet. * The river is forecast to rise above flood stage this afternoon and continue rising to near 28.0 feet early Saturday morning. The river will fall below flood stage early Monday morning. * At 25.0 feet...Flood waters cover the soccer fields and bottomland along the river. Hickman Springs Road, Defeated Creek Road, and Leatherwood Road will be impassable. Defeated Creek will flood due to backwater from the Duck River. * At 22.0 feet...Flood waters will cover the flood plain along the river. Several roads near the river will be partially covered. In Centerville, Hickman Springs Road and Defeated Creek Road will be affected. Leatherwood Road between Shady Grove and Primm Springs near Tottys Bend will also be affected. && LAT...LON 3582 8776 3592 8765 3577 8721 3566 8732 $$
8 follow-up statements
573 WGUS84 KOHX 070551 FLSOHX Flood Statement National Weather Service Nashville TN 1151 PM CST Thu Feb 6 2020 ...The Flood Warnings continue for the following rivers in Tennessee... Duck River At Columbia affecting Maury County Duck River At Centerville affecting Hickman County .Heavy rains have caused significant rises along the Duck river...which may stay in flood through the weekend. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid flooded areas along the river...And move personal belongings to higher ground. Never drive through flooded roads as the depth of water may be too great to pass...Even in trucks or sport utility vehicles. If you come across a flooded road...Turn around don't drown. Stay tuned to NOAA weather radio or other local media for further information from the National Weather Service. && TNC119-071750- /O.EXT.KOHX.FL.W.0003.000000T0000Z-200209T0031Z/ /COLT1.1.ER.200207T0043Z.200208T0000Z.200208T1831Z.NO/ 1151 PM CST Thu Feb 6 2020 ...Flood Warning extended until 02/08 18:31...The Flood Warning continues for The Duck River At Columbia * Until 02/08 18:31. * At 11PM Thursday the stage was 32.4 feet. * Minor flooding is forecast. * Action stage is 28.0 feet. * Flood stage is 32.0 feet. * The river will continue rising to near 35.0 feet tomorrow evening, then is forecast to fall below flood stage Saturday early afternoon. * At 37.5 feet...Flood waters enter the old TVA hydro electric plant. * At 36.0 feet...Flood waters will reach Riverside Drive. * At 34.5 feet...Flood waters reach Riverside Elementary School grounds, the city ball field, and the packing company along Riverside Drive. * At 34.0 feet...Flood waters reach Hwy 247 at the Duck River, west of Columbia. * At 32.0 feet...Flood waters overflow the banks and low lying areas near Columbia begin to flood. && LAT...LON 3566 8732 3577 8721 3563 8682 3552 8689 $$ TNC081-071750- /O.EXT.KOHX.FL.W.0004.000000T0000Z-200210T1251Z/ /CNVT1.2.ER.200206T1937Z.200208T1200Z.200210T0651Z.NO/ 1151 PM CST Thu Feb 6 2020 ...Flood Warning extended until 02/10 06:51...The Flood Warning continues for The Duck River At Centerville * Until 02/10 06:51. * At 11PM Thursday the stage was 23.9 feet. * Moderate flooding is forecast. * Action stage is 17.0 feet. * Flood stage is 22.0 feet. * The river will continue rising to near 27.5 feet Saturday morning, then is forecast to fall below flood stage early Monday morning. * At 25.0 feet...Flood waters cover the soccer fields and bottomland along the river. Hickman Springs Road, Defeated Creek Road, and Leatherwood Road will be impassable. Defeated Creek will flood due to backwater from the Duck River. * At 22.0 feet...Flood waters will cover the flood plain along the river. Several roads near the river will be partially covered. In Centerville, Hickman Springs Road and Defeated Creek Road will be affected. Leatherwood Road between Shady Grove and Primm Springs near Tottys Bend will also be affected. * At 17.0 feet...Water begins to overflow the banks. && LAT...LON 3582 8776 3592 8765 3577 8721 3566 8732 $$
889 WGUS84 KOHX 071753 FLSOHX Flood Statement National Weather Service Nashville TN 1153 AM CST Fri Feb 7 2020 ...The Flood Advisory continues for the following rivers in Tennessee... Duck River At Centerville affecting Hickman County . The Duck River at Centerville continues to run above Flood Stage. It will remain high into the weekend. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid flooded areas along the river...And move personal belongings to higher ground. Never drive through flooded roads as the depth of water may be too great to pass...Even in trucks or sport utility vehicles. If you come across a flooded road...Turn around don't drown. Stay tuned to NOAA weather radio or other local media for further information from the National Weather Service. && TNC081-080552- /O.CON.KOHX.FL.W.0004.000000T0000Z-200210T0916Z/ /CNVT1.2.ER.200206T1937Z.200208T1200Z.200210T0316Z.NO/ 1153 AM CST Fri Feb 7 2020 The Flood Warning continues for The Duck River At Centerville * Until 02/10 03:16. * At 11AM Friday the stage was 25.0 feet. * Moderate flooding is forecast. * Action stage is 17.0 feet. * Flood stage is 22.0 feet. * The river will continue rising to near 26.0 feet tomorrow morning, then is forecast to fall below flood stage Sunday before midnight. * At 25.0 feet...Flood waters cover the soccer fields and bottomland along the river. Hickman Springs Road, Defeated Creek Road, and Leatherwood Road will be impassable. Defeated Creek will flood due to backwater from the Duck River. * At 22.0 feet...Flood waters will cover the flood plain along the river. Several roads near the river will be partially covered. In Centerville, Hickman Springs Road and Defeated Creek Road will be affected. Leatherwood Road between Shady Grove and Primm Springs near Tottys Bend will also be affected. * At 17.0 feet...Water begins to overflow the banks. && LAT...LON 3582 8776 3592 8765 3577 8721 3566 8732 $$ 11
380 WGUS84 KOHX 080538 FLSOHX Flood Statement National Weather Service Nashville TN 1138 PM CST Fri Feb 7 2020 ...The Flood Warning continues for the following rivers in Tennessee... Duck River At Columbia affecting Maury County Duck River At Centerville affecting Hickman County . After heavy rainfall of the last few days, flooding continues on the Duck River at Columbia and Centerville. The river is near crest. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid flooded areas along the river...And move personal belongings to higher ground. Never drive through flooded roads as the depth of water may be too great to pass...Even in trucks or sport utility vehicles. If you come across a flooded road...Turn around don't drown. Stay tuned to NOAA weather radio or other local media for further information from the National Weather Service. && TNC119-081737- /O.EXT.KOHX.FL.W.0003.000000T0000Z-200208T2000Z/ /COLT1.1.ER.200207T0043Z.200207T2030Z.200208T1630Z.NO/ 1138 PM CST Fri Feb 7 2020 ...Flood Warning extended until 02/08 14:00...The Flood Warning continues for The Duck River At Columbia * Until 02/08 14:00. * At 11PM Friday the stage was 33.1 feet. * Minor flooding is forecast. * Action stage is 28.0 feet. * Flood stage is 32.0 feet. * The river will continue rising to near 33.4 feet after midnight tomorrow, then is forecast to fall below flood stage tomorrow late morning. * At 36.0 feet...Flood waters will reach Riverside Drive. * At 34.5 feet...Flood waters reach Riverside Elementary School grounds, the city ball field, and the packing company along Riverside Drive. * At 34.0 feet...Flood waters reach Hwy 247 at the Duck River, west of Columbia. * At 32.0 feet...Flood waters overflow the banks and low lying areas near Columbia begin to flood. && LAT...LON 3566 8732 3577 8721 3563 8682 3552 8689 $$ TNC081-081737- /O.EXT.KOHX.FL.W.0004.000000T0000Z-200210T0600Z/ /CNVT1.2.ER.200206T1937Z.200208T1200Z.200210T0000Z.NO/ 1138 PM CST Fri Feb 7 2020 ...Flood Warning extended until 02/10 00:00...The Flood Warning continues for The Duck River At Centerville * Until 02/10 00:00. * At 11PM Friday the stage was 25.2 feet. * Moderate flooding is forecast. * Action stage is 17.0 feet. * Flood stage is 22.0 feet. * The river will continue rising to near 25.5 feet tomorrow morning, then is forecast to fall below flood stage Sunday evening. * At 25.0 feet...Flood waters cover the soccer fields and bottomland along the river. Hickman Springs Road, Defeated Creek Road, and Leatherwood Road will be impassable. Defeated Creek will flood due to backwater from the Duck River. * At 22.0 feet...Flood waters will cover the flood plain along the river. Several roads near the river will be partially covered. In Centerville, Hickman Springs Road and Defeated Creek Road will be affected. Leatherwood Road between Shady Grove and Primm Springs near Tottys Bend will also be affected. * At 17.0 feet...Water begins to overflow the banks. && LAT...LON 3582 8776 3592 8765 3577 8721 3566 8732 $$
073 WGUS84 KOHX 081718 FLSOHX Flood Statement National Weather Service Nashville TN 1118 AM CST Sat Feb 8 2020 ...The Flood Warning continues for the following rivers in Tennessee... Duck River At Centerville affecting Hickman County . The Duck River at Centerville is near crest and just above moderate flood stage. The river should slowly begin to fall with the dry weather this weekend. More rain is expected beginning early Monday morning which could cause additional rises on the Duck River. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid flooded areas along the river...And move personal belongings to higher ground. Never drive through flooded roads as the depth of water may be too great to pass...Even in trucks or sport utility vehicles. If you come across a flooded road...Turn around don't drown. Stay tuned to NOAA weather radio or other local media for further information from the National Weather Service. && TNC081-090517- /O.EXT.KOHX.FL.W.0004.000000T0000Z-200210T0000Z/ /CNVT1.2.ER.200206T1937Z.200208T0845Z.200209T2010Z.NO/ 1118 AM CST Sat Feb 8 2020 ...Flood Warning extended until 02/09 18:00...The Flood Warning continues for The Duck River At Centerville * Until 02/09 18:00. * At 11AM Saturday the stage was 25.1 feet and near crest. * Moderate flooding is forecast. * Action stage is 17.0 feet. * Flood stage is 22.0 feet. * The river will continue rising to near 25.2 feet this afternoon, then is forecast to fall below flood stage tomorrow early afternoon. * At 25.0 feet...Flood waters cover the soccer fields and bottomland along the river. Hickman Springs Road, Defeated Creek Road, and Leatherwood Road will be impassable. Defeated Creek will flood due to backwater from the Duck River. * At 22.0 feet...Flood waters will cover the flood plain along the river. Several roads near the river will be partially covered. In Centerville, Hickman Springs Road and Defeated Creek Road will be affected. Leatherwood Road between Shady Grove and Primm Springs near Tottys Bend will also be affected. && LAT...LON 3582 8776 3592 8765 3577 8721 3566 8732 $$
063 WGUS84 KOHX 090445 FLSOHX Flood Statement National Weather Service Nashville TN 1045 PM CST Sat Feb 8 2020 ...The Flood Warning continues for the following rivers in Tennessee... Duck River At Centerville affecting Hickman County . The Duck River at Centerville is faling and just below moderate flood stage. The river should continue to fall this weekend.More rain is expected beginning early Monday morning which could cause additional rises on the Duck River. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid flooded areas along the river...And move personal belongings to higher ground. Never drive through flooded roads as the depth of water may be too great to pass...Even in trucks or sport utility vehicles. If you come across a flooded road...Turn around don't drown. Stay tuned to NOAA weather radio or other local media for further information from the National Weather Service. && TNC081-091644- /O.EXT.KOHX.FL.W.0004.000000T0000Z-200210T1840Z/ /CNVT1.2.ER.200206T1937Z.200208T0845Z.200210T1240Z.NO/ 1045 PM CST Sat Feb 8 2020 The Flood Warning continues for The Duck River At Centerville * Until 02/10 12:40. * At 10PM Saturday the stage was 24.9 feet. * Action stage is 17.0 feet. * Flood stage is 22.0 feet. * The river will continue to fall below flood stage Monday morning. * At 25.0 feet...Flood waters cover the soccer fields and bottomland along the river. Hickman Springs Road, Defeated Creek Road, and Leatherwood Road will be impassable. Defeated Creek will flood due to backwater from the Duck River. * At 22.0 feet...Flood waters will cover the flood plain along the river. Several roads near the river will be partially covered. In Centerville, Hickman Springs Road and Defeated Creek Road will be affected. Leatherwood Road between Shady Grove and Primm Springs near Tottys Bend will also be affected. * At 17.0 feet...Water begins to overflow the banks. && LAT...LON 3582 8776 3592 8765 3577 8721 3566 8732 $$
338 WGUS44 KOHX 091616 FLWOHX Bulletin - Immediate Broadcast Requested Flood Warning National Weather Service Nashville TN 1016 AM CST Sun Feb 9 2020 Duck River At Centerville affecting Hickman County .The Duck River at Centerville is falling and continues to be below moderate flood stage. The river should fall below flood stage late this afternoon and continue falling into the early evening hours tonight. More rainfall is expected later this evenving, overnight, and into at least the first half of the upcoming work week which could cause additional rises on the Duck River. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid flooded areas along the river...And move personal belongings to higher ground. Never drive through flooded roads as the depth of water may be too great to pass...Even in trucks or sport utility vehicles. If you come across a flooded road...Turn around don't drown. Stay tuned to NOAA weather radio or other local media for further information from the National Weather Service. && TNC081-100409- /O.EXT.KOHX.FL.W.0004.000000T0000Z-200210T0409Z/ /CNVT1.2.ER.200206T1937Z.200208T0845Z.200209T2209Z.NO/ 1016 AM CST Sun Feb 9 2020 The Flood Warning continues for The Duck River At Centerville * Until this evening. * At 09AM Sunday the stage was...23.8 feet * Minor flooding is forecast. * Flood stage is 22.0 feet. * The river has crested and is forecast to fall below flood stage late this afternoon. * At 25.0 feet...Flood waters cover the soccer fields and bottomland along the river. Hickman Springs Road, Defeated Creek Road, and Leatherwood Road will be impassable. Defeated Creek will flood due to backwater from the Duck River. * At 22.0 feet...Flood waters will cover the flood plain along the river. Several roads near the river will be partially covered. In Centerville, Hickman Springs Road and Defeated Creek Road will be affected. Leatherwood Road between Shady Grove and Primm Springs near Tottys Bend will also be affected. * At 17.0 feet...Water begins to overflow the banks. && LAT...LON 3582 8776 3592 8765 3577 8721 3566 8732 $$ JB Wright
897 WGUS84 KOHX 091636 FLSOHX Flood Statement National Weather Service Nashville TN 1036 AM CST Sun Feb 9 2020 ...The Flood Warning continues for the following rivers in Tennessee... Duck River At Centerville affecting Hickman County .The Duck River at Centerville is continuing to fall and is just above flood stage. The River should continue to fall and should be below flood stage late this afternoon. However, late evening, overnight, and into the first half of the work week additional rainfall is expected which could cause additional rises on the Duck River. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid flooded areas along the river...And move personal belongings to higher ground. Never drive through flooded roads as the depth of water may be too great to pass...Even in trucks or sport utility vehicles. If you come across a flooded road...Turn around don't drown. Stay tuned to NOAA weather radio or other local media for further information from the National Weather Service. && TNC081-100409- /O.CON.KOHX.FL.W.0004.000000T0000Z-200210T0409Z/ /CNVT1.2.ER.200206T1937Z.200208T0845Z.200209T2209Z.NO/ 1036 AM CST Sun Feb 9 2020 The Flood Warning continues for The Duck River At Centerville * Until 02/09 22:09. * At 10AM Sunday the stage was 23.5 feet. * Minor flooding is forecast. * Action stage is 17.0 feet. * Flood stage is 22.0 feet. * The river has crested and will fall to below flood stage late this afternoon. * At 25.0 feet...Flood waters cover the soccer fields and bottomland along the river. Hickman Springs Road, Defeated Creek Road, and Leatherwood Road will be impassable. Defeated Creek will flood due to backwater from the Duck River. * At 22.0 feet...Flood waters will cover the flood plain along the river. Several roads near the river will be partially covered. In Centerville, Hickman Springs Road and Defeated Creek Road will be affected. Leatherwood Road between Shady Grove and Primm Springs near Tottys Bend will also be affected. * At 17.0 feet...Water begins to overflow the banks. && LAT...LON 3582 8776 3592 8765 3577 8721 3566 8732 $$ JB Wright
709 WGUS84 KOHX 092150 FLSOHX Flood Statement National Weather Service Nashville TN 350 PM CST Sun Feb 9 2020 ...The Flood Warning is cancelled for the following rivers in Tennessee... Duck River At Centerville affecting Hickman County . The Duck River at Centerville has fallen below Flood Stage...and a Flood Advisory has been issued. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid flooded areas along the river...And move personal belongings to higher ground. Never drive through flooded roads as the depth of water may be too great to pass...Even in trucks or sport utility vehicles. If you come across a flooded road...Turn around don't drown. Stay tuned to NOAA weather radio or other local media for further information from the National Weather Service. && TNC081-092220- /O.CAN.KOHX.FL.W.0004.000000T0000Z-200210T0409Z/ /CNVT1.2.ER.200206T1937Z.200208T0845Z.200209T2013Z.NO/ 350 PM CST Sun Feb 9 2020 The Flood Warning is cancelled for The Duck River At Centerville * Until 02/09 22:09. * At 03PM Sunday the stage was 21.6 feet. * Action stage is 17.0 feet. * Flood stage is 22.0 feet. * At 22.0 feet...Flood waters will cover the flood plain along the river. Several roads near the river will be partially covered. In Centerville, Hickman Springs Road and Defeated Creek Road will be affected. Leatherwood Road between Shady Grove and Primm Springs near Tottys Bend will also be affected. * At 17.0 feet...Water begins to overflow the banks. && LAT...LON 3582 8776 3592 8765 3577 8721 3566 8732 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood warning went out at Feb 6, 11:28 AM CST, 2 hours 15 minutes earlier.
Area forecast discussion, Feb 6, 11:28 AM CST, 2 hours 15 minutes before
Area Forecast Discussion National Weather Service Nashville TN 1128 AM CST Thu Feb 6 2020 .UPDATE... FOR 18Z AVIATION DISCUSSION. && .DISCUSSION... Rain is ending across the Mid State this morning, bringing an end to additional flooding concerns. Drier weather is certainly welcome, considering many locations are still dealing with flooding issues from overnight. Cloud cover will keep temperatures in the mid and upper 40s this afternoon. Colder air will filter in from northwest to southeast this evening. Strong mid-level energy will ride atop the region late tonight into early Friday morning. This is expected to spark light precipitation, likely in the form of some snow. Light accumulations may occur, mainly along the Cumberland Plateau. A full update on the light snow potential will be provided in the afternoon forecast package. && .AVIATION... 18Z TAF DISCUSSION. MVFR/IFR conditions will continue through all of this TAF cycle. Rains are tapering off from west to east, improving vis, but more light rain, then a changeover to snow is likely this evening for all mid-state terminals. Some LIFR conditions will be possible for a few hours during any heavier snow bands, but should be short- lived. Winds will begin to pick up this evening as well, as the surface pressure gradient tightens. Look for west to northwest gusts of 18-20 kts overnight and into the Friday morning. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......Schaper AVIATION........Unger
Hazardous weather outlook, Feb 6, 5:11 AM CST, 8 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 511 AM CST Thu Feb 6 2020 TNZ005>011-023>034-056>066-075-077>080-093>095-071115- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 511 AM CST Thu Feb 6 2020 This Hazardous Weather Outlook is for portions of Middle Tennessee. .DAY ONE...Today and Tonight Light to moderate rain will continue to affect southeastern Middle Tennessee this morning. Some flooding of roads and other low lying areas will continue before waters recede later today. Light rain is expected to redevelop this evening, then mix with and change to light snow tonight across Middle Tennessee. A dusting to a few tenths of an inch is possible, with up to 1 inch on the Cumberland Plateau. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Several more waves of heavy rainfall are likely from Monday through Friday of next week, which could lead to additional significant flooding across the area. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated until the middle of next week. Shamburger
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 6:07 PM CST | Areal Flood Advisory | OHX | Bedford, Davidson, Marshall, Maury, Rutherford, Williamson and 1 more | 6 hr |
| Feb 5, 6:26 PM CST | Severe Thunderstorm Warning | OHX | Bedford, Giles, Marshall | 34 min |
| Feb 5, 6:32 PM CST | Flash Flood Warning | OHX | Cumberland, DeKalb, Fentress, Jackson, Overton, Pickett and 2 more | 6 hr |
| Feb 5, 6:34 PM CST | Tornado Warning | OHX | Bedford, Marshall | 26 min |
| Feb 5, 6:43 PM CST | Special Weather Statement | OHX | Bedford, Cannon, Rutherford | 47 min |
| Feb 5, 6:48 PM CST | Tornado Warning | OHX | Bedford, Coffee, Rutherford | 15 min |
| Feb 5, 6:49 PM CST | Areal Flood Advisory | OHX | Bedford, Cannon, Coffee, DeKalb, Grundy, Rutherford and 4 more | 3 hr |
| Feb 5, 6:59 PM CST | River Flood Advisory | OHX | Davidson | 19 days |
| Feb 5, 7:01 PM CST | Special Weather Statement | OHX | Coffee, Grundy, Warren | 44 min |
| Feb 5, 7:04 PM CST | Areal Flood Advisory | OHX | Clay, DeKalb, Jackson, Overton, Pickett, Putnam and 1 more | 116 min |
| Feb 5, 7:20 PM CST | Special Weather Statement | OHX | Cannon, DeKalb, Van Buren, Warren, White | 40 min |
| Feb 5, 7:32 PM CST | Severe Thunderstorm Warning | OHX | Cumberland, DeKalb, Putnam, Van Buren, Warren, White | 43 min |
| Feb 5, 7:34 PM CST | Flash Flood Warning | OHX | Cumberland, DeKalb, Van Buren, Warren, White | 4 hr |
| Feb 5, 7:37 PM CST | Flash Flood Warning | OHX | Clay, DeKalb, Jackson, Macon, Overton, Pickett and 2 more | 4 hr |
| Feb 5, 8:01 PM CST | Flash Flood Warning | OHX | Cannon, DeKalb, Rutherford, Smith, Warren, Wilson | 3 hr |
| Feb 5, 8:11 PM CST | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton, Putnam | 34 min |
| Feb 5, 8:15 PM CST | Areal Flood Advisory | OHX | Giles, Lawrence, Lewis, Marshall, Maury, Perry and 1 more | 3 hr |
| Feb 5, 8:25 PM CST | River Flood Advisory | OHX | Grundy | 25 hr |
| Feb 5, 8:36 PM CST | River Flood Advisory | OHX | Davidson | 4 hr |
| Feb 5, 9:45 PM CST | Areal Flood Advisory | OHX | Bedford, Cannon, Coffee, Grundy, Rutherford, Van Buren and 1 more | 3 hr |
| Feb 5, 9:56 PM CST | Flash Flood Warning | OHX | Giles, Lawrence, Lewis, Marshall, Maury, Wayne | 3 hr |
| Feb 5, 9:59 PM CST | River Flood Advisory | OHX | Bedford | 13 hr |
| Feb 5, 11:34 PM CST | River Flood Advisory | OHX | Lawrence | 5 hr |
| Feb 6, 1:25 AM CST | Areal Flood Advisory | OHX | Bedford, Cannon, Coffee, Giles, Grundy, Marshall and 1 more | 3 hr |
| Feb 6, 1:29 AM CST | Areal Flood Advisory | OHX | Cannon, Cumberland, DeKalb, Fentress, Overton, Pickett and 4 more | 3 hr |
| Feb 6, 1:39 AM CST | River Flood Advisory | OHX | Giles | 13 hr |
| Feb 6, 1:51 AM CST | River Flood Advisory | OHX | Sumner, Trousdale, Wilson | 58 hr |
| Feb 6, 2:44 AM CST | River Flood Advisory | OHX | Giles | 13 hr |
| Feb 6, 4:26 AM CST | Areal Flood Advisory | OHX | Bedford, Coffee, Giles, Grundy, Lawrence, Marshall and 2 more | 9 hr |
| Feb 6, 4:30 AM CST | Areal Flood Advisory | OHX | Cannon, Cumberland, DeKalb, Fentress, Overton, Pickett and 5 more | 9 hr |
| Feb 6, 5:00 AM CST | River Flood Warning | OHX | Lawrence | 10 hr |
| Feb 6, 5:45 AM CST | River Flood Advisory | OHX | Maury | 8 hr |
| Feb 6, 6:01 AM CST | River Flood Advisory | OHX | Decatur, Hardin, Perry, Wayne | 10 hr |
| Feb 6, 7:15 AM CST | River Flood Advisory | OHX | Hickman | 7 hr |
| Feb 6, 8:53 AM CST | River Flood Advisory | OHX | Davidson | 15 days |
| Feb 6, 8:56 AM CST | River Flood Advisory | OHX | Bedford, Marshall | 19 hr |
| Feb 6, 10:31 AM CST | River Flood Advisory | OHX | Williamson | 18 hr |
| Feb 6, 10:37 AM CST | River Flood Advisory | OHX | Perry, Wayne | 18 hr |
| Feb 6, 10:54 AM CST | River Flood Advisory | OHX | Marshall | 12 hr |
| Feb 6, 11:24 AM CST | River Flood Advisory | OHX | Davidson, Williamson | 28 hr |
| Feb 6, 1:28 PM CST | River Flood Advisory | OHX | Williamson | 22 hr |
| Feb 6, 1:29 PM CST | Areal Flood Advisory | OHX | Cannon, Cumberland, DeKalb, Fentress, Overton, Pickett and 5 more | 3 hr |
| Feb 6, 1:38 PM CST | River Flood Warning | OHX | Maury | 42 hr |
| Feb 6, 2:17 PM CST | River Flood Warning | OHX | Giles | 10 hr |
| Feb 6, 2:25 PM CST | Winter Weather Advisory | OHX | Bedford, Cannon, Cheatham, Clay, Coffee, Cumberland and 24 more | 22 hr |
| Feb 6, 3:01 PM CST | River Flood Advisory | OHX | Lawrence | 6 hr |
| Feb 6, 3:35 PM CST | River Flood Warning | OHX | Giles | 44 hr |
| Feb 6, 3:45 PM CST | River Flood Advisory | OHX | Davidson | 52 hr |
| Feb 6, 3:49 PM CST | River Flood Warning | OHX | Perry | 40 hr |
| Feb 6, 3:58 PM CST | River Flood Warning | OHX | Decatur, Hardin, Perry, Wayne | 20 days |
Nearby
River Flood Warnings in Tennessee, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.